# SDR USAA2009081192087

- Difficulty date: August 5, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - STRINGER 26L BUCKLED AND CRACKED 12 INCHES AFT OF BS 294.5.  REPLACED STRINGER 26L FROM BS 294 TO BS 360 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45800.
